Global character formulae for compact Lie groups

A. H. Dooley, N. J. Wildberger

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)477-496
JournalTransactions of the American Mathematical Society
Volume351
Issue number2
DOIs
Publication statusPublished - 1999

Cite this

Global character formulae for compact Lie groups. / Dooley, A. H.; Wildberger, N. J.

In: Transactions of the American Mathematical Society, Vol. 351, No. 2, 1999, p. 477-496.

Research output: Contribution to journalArticle

Dooley, A. H. ; Wildberger, N. J. / Global character formulae for compact Lie groups. In: Transactions of the American Mathematical Society. 1999 ; Vol. 351, No. 2. pp. 477-496.
@article{357b546b88434c40bc23bbcf2d4eb901,
title = "Global character formulae for compact Lie groups",
author = "Dooley, {A. H.} and Wildberger, {N. J.}",
year = "1999",
doi = "10.1090/S0002-9947-99-02406-X",
language = "English",
volume = "351",
pages = "477--496",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Global character formulae for compact Lie groups

AU - Dooley, A. H.

AU - Wildberger, N. J.

PY - 1999

Y1 - 1999

UR - http://dx.doi.org/10.1090/S0002-9947-99-02406-X

U2 - 10.1090/S0002-9947-99-02406-X

DO - 10.1090/S0002-9947-99-02406-X

M3 - Article

VL - 351

SP - 477

EP - 496

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 2

ER -